Alert archive / Kentucky / Winter Storm Warnings in 2016

Winter Storm Warning 3, NWS Jackson, KY

February 14, 201633 counties in Kentucky

NWS Jackson, KY issued this winter storm warning at Feb 14, 2016, 4:33 AM EST for 33 counties in Kentucky. It took effect at Feb 14, 2016, 1:00 PM EST. It was in force for 15 hr. 60 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 14, 2016, 4:33 AM EST (09:33 UTC)
In effect from
Feb 14, 2016, 1:00 PM EST
Expired
Feb 15, 2016, 4:17 AM EST
In force
15 hr
Issued by
NWS Jackson, KY
All 33 counties

Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 14, 3:30 PM ESTSNOW 4.59 W Monticello, KY
Feb 14, 3:53 PM ESTSNOW 1Beverly, KY
Feb 14, 4:00 PM ESTSNOW 1London, KY
Feb 14, 4:15 PM ESTSNOW 4Nancy, KY
Feb 14, 4:20 PM ESTSNOW 34 W Bee Lick, KY
Feb 14, 4:20 PM ESTSNOW 5.39 W Monticello, KY
Feb 14, 4:30 PM ESTSNOW 1.9Keavy, KY
Feb 14, 4:35 PM ESTSNOW 1.3Annville, KY
Feb 14, 4:46 PM ESTSNOW 3Strunk, KY
Feb 14, 4:49 PM ESTSNOW 31 W Parkers Lake, KY
Feb 14, 4:50 PM ESTSNOW 42 Se Strunk, KY
Feb 14, 4:51 PM ESTSNOW 3Emlyn, KY
Feb 14, 4:54 PM ESTSNOW 31 W Pruden, KY
Feb 14, 5:10 PM ESTSNOW 11 E Mousie, KY
Feb 14, 5:30 PM ESTSNOW 44 W Bee Lick, KY
Feb 14, 5:33 PM ESTSNOW 1Viper, KY
Feb 14, 5:37 PM ESTSNOW 3.5Mount Vernon, KY
Feb 14, 5:48 PM ESTSNOW 4.5Middlesboro, KY
Feb 14, 5:56 PM ESTSNOW 1Thornton, KYSNOW COMING DOWN HEAVY AT TIME OF OBSERVATION
Feb 14, 6:00 PM ESTSNOW 22 Ese Talbert, KY
Feb 14, 6:02 PM ESTSNOW 4Vox, KYSNOW STILL FALLING HEAVY AT THE TIME OF OBSERVATION.
Feb 14, 6:05 PM ESTSNOW 3.5Whitley City, KYSLEET AND FREEZING RAIN WAS MIXING IN WITH THE SNOW AT THE TIME OF THE OBSERVATION.
Feb 14, 6:26 PM ESTSNOW 3.5Clate, KYFREEZING RAIN WAS BEGINNING TO MIX IN WITH THE SNOW.
Feb 14, 6:38 PM ESTSNOW 1.2Dwarf, KY
Feb 14, 6:38 PM ESTSNOW 1.5Blackey, KY
Feb 14, 6:38 PM ESTSNOW 23 W Talcum, KY
Feb 14, 6:38 PM ESTSNOW 2Ary, KY
Feb 14, 6:38 PM ESTSNOW 2.5Rye, KYSLEET AND FREEZING RAIN WAS MIXING IN AT TIMES.
Feb 14, 6:47 PM ESTSNOW 3.5Deering, KYFREEZING RAIN WAS OCCURRING AT THE TIME OF OBSERVATION.
Feb 14, 6:51 PM ESTSNOW 2Viper, KY
Feb 14, 6:55 PM ESTSNOW 1.24 Ne Jackson, KYSTILL SNOWING HEAVILY AT THE TIME OF OBSERVATION.
Feb 14, 7:00 PM ESTSNOW 4London, KY
Feb 14, 7:05 PM ESTSNOW 3Bethel, KYSTILL SNOWING HEAVILY AT THE TIME OF OBSERVATION.
Feb 14, 7:10 PM ESTSNOW 1.13 Wsw Prestonsburg, KY
Feb 14, 7:15 PM ESTSNOW 43 S Harlan, KY
Feb 14, 7:36 PM ESTSNOW 1.34 Ese Stanton, KY
Feb 14, 7:40 PM ESTSNOW 3.5Essie, KY
Feb 14, 7:45 PM ESTSNOW 3.51 W Roark, KY
Feb 14, 7:54 PM ESTSNOW 3.51 W Egypt, KY
Feb 14, 8:00 PM ESTSNOW 2.5Thornton, KY
Feb 14, 8:03 PM ESTSNOW 2Beattyville, KY
Feb 14, 8:09 PM ESTSNOW 3Sharpsburg, KY
Feb 14, 8:15 PM ESTSNOW 2.5Hazard, KY
Feb 14, 8:19 PM ESTSNOW 3.5Plummers Landing, KYSTILL SNOWING HEAVILY AT TIME OF OBSERVATION.
Feb 14, 8:26 PM ESTSNOW 3.51 W Triplett, KY
Feb 14, 8:37 PM ESTSNOW 24 Nw Stark, KY
Feb 14, 9:00 PM ESTSNOW 611 Ne Monticello, KY
Feb 14, 9:06 PM ESTSNOW 2.5Clayhole, KY
Feb 14, 9:10 PM ESTSNOW 2.93 W Hope, KYSTILL SNOWING.
Feb 14, 9:12 PM ESTSNOW 1.8Wellington, KYSTILL SNOWING.
Feb 14, 9:12 PM ESTSNOW 2Leburn, KYSTILL SNOWING AT TIME OF OBSERVATION.
Feb 14, 9:12 PM ESTSNOW 2Pine Ridge, KY
Feb 14, 9:12 PM ESTSNOW 2.5Blackey, KYSTILL SNOWING AT TIME OF OBSERVATION.
Feb 14, 9:12 PM ESTSNOW 2.5Dwarf, KYSTILL SNOWING.
Feb 14, 9:12 PM ESTSNOW 3Ary, KYSTILL SNOWING.
Feb 14, 9:12 PM ESTSNOW 3Booneville, KYSTILL SNOWING AT THE TIME OF OBSERVATION.
Feb 14, 9:12 PM ESTSNOW 3.8Cumberland, KYSLEET AND FREEZIN RAIN AT THE TIME OF OBSERVATION.
Feb 14, 9:12 PM ESTSNOW 4Jenkins, KYSTILL SNOWING.
Feb 14, 9:36 PM ESTSNOW 5Bethel, KY
Feb 14, 9:44 PM ESTSNOW 51 E Ulvah, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

400 
WWUS43 KJKL 140933
WSWJKL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
433 AM EST SUN FEB 14 2016

...ACCUMULATING SNOW EXPECTED SUNDAY AFTERNOON THROUGH MONDAY
MORNING...

.AN UPPER LEVEL WAVE WILL APPROACH THE OHIO VALLEY...SPREADING
MOISTURE ACROSS THE OHIO AND TENNESSEE VALLEYS TODAY. GIVEN COLD
AIR IN PLACE TODAY INTO TONIGHT...PRECIPITATION SHOULD BEGIN AS
ALL SNOW BETWEEN 1PM IN THE WEST AND 3PM IN THE EAST...AND
CONTINUE AS SUCH THROUGH TONIGHT. BY MONDAY MORNING WE ARE LOOKING
AT THE POTENTIAL FOR AROUND 3 TO 5 INCHES OF TOTAL SNOWFALL BEFORE
TEMPERATURES WARM AND SNOW BEGINS TO TRANSITION TO ALL RAIN LATE
MONDAY MORNING INTO MONDAY AFTERNOON.

KYZ050-058>060-068-069-079-080-083>088-106>120-142115-
/O.UPG.KJKL.WW.Y.0008.160214T1800Z-160215T1500Z/
/O.NEW.KJKL.WS.W.0003.160214T1800Z-160215T1500Z/
MONTGOMERY-ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-
LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-MORGAN-JOHNSON-
WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-
LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...CAMARGO...JEFFERSONVILLE...
MOUNT STERLING...IRVINE...RAVENNA...CLAY CITY...STANTON...
FRENCHBURG...BRODHEAD...MOUNT VERNON...MCKEE...ANNVILLE...
BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...
INEZ...COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
433 AM EST SUN FEB 14 2016

...WINTER STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WINTER STORM
WARNING FOR ACCUMULATING SNOW...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 AM EST MONDAY. THE WINTER WEATHER ADVISORY IS NO
LONGER IN EFFECT.

* TIMING...SNOW WILL MOVE INTO EAST CENTRAL KENTUCKY BY 1PM 
  SUNDAY...SPREADING ACROSS ALL OF EASTERN KENTUCKY BY LATE 
  AFTERNOON. SNOW WILL THEN INTENSIFY AND BECOME MORE WIDESPREAD 
  SUNDAY EVENING AND THROUGH SUNDAY NIGHT...BEFORE TRANSITIONING 
  TO RAIN BY MID MORNING MONDAY. 

* SNOW ACCUMULATIONS...GENERALLY 4 TO 5 INCHES OF TOTAL SNOWFALL
  ARE EXPECTED FROM SUNDAY AFTERNOON THROUGH MID MORNING MONDAY.
  SOME LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE PARTICULARLY IN THE
  HIGHER TERRAIN.

* IMPACTS...TRAVEL CONDITIONS WILL BE AFFECTED AS ROADS WILL
  BECOME SNOW COVERED AND SLIPPERY. THIS WILL LIKELY AFFECT THE
  MONDAY MORNING COMMUTE. FURTHER MORE...VISIBILITIES MAY BE
  REDUCED IN SOME OF THE HEAVIER BANDS OF SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS
AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

KYZ044-051-052-104-142115-
/O.CON.KJKL.WW.Y.0008.160214T1800Z-160215T1500Z/
FLEMING-BATH-ROWAN-ELLIOTT-
INCLUDING THE CITIES OF...FLEMINGSBURG...OWINGSVILLE...MOREHEAD...
SANDY HOOK
433 AM EST SUN FEB 14 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 AM EST MONDAY...

* TIMING...SNOW WILL MOVE INTO THE ADVISORY AREA BY 1PM SUNDAY.
  SNOW WILL THEN BECOME MORE WIDESPREAD SUNDAY EVENING AND THROUGH
  SUNDAY NIGHT...BEFORE TRANSITIONING TO RAIN BY MID MORNING
  MONDAY.

* SNOW ACCUMULATIONS...GENERALLY 3 TO 4 INCHES OF TOTAL SNOWFALL
  ARE EXPECTED FROM SUNDAY AFTERNOON THROUGH MID MORNING MONDAY.

* IMPACTS...TRAVEL CONDITIONS WILL BE AFFECTED AS ROADS BECOME
  SNOW COVERED AND SLIPPERY. THIS WILL LIKELY AFFECT THE MONDAY
  MORNING COMMUTE. FURTHER MORE...VISIBILITIES MAY BE REDUCED IN
  ANY OF THE HEAVIER BANDS OF SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

DJ/GUSEMAN
4 follow-up statements
196 
WWUS43 KJKL 142037
WSWJKL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
337 PM EST SUN FEB 14 2016

KYZ050-058>060-068-069-079-080-083>088-106>120-150500-
/O.CON.KJKL.WS.W.0003.000000T0000Z-160215T1500Z/
MONTGOMERY-ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-
LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-MORGAN-JOHNSON-
WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-
LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...CAMARGO...JEFFERSONVILLE...
MOUNT STERLING...IRVINE...RAVENNA...CLAY CITY...STANTON...
FRENCHBURG...BRODHEAD...MOUNT VERNON...MCKEE...ANNVILLE...
BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...
INEZ...COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
337 PM EST SUN FEB 14 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* TIMING...SNOW WILL FALL HEAVILY AT TIMES THIS EVENING AND
  OVERNIGHT...THEN CHANGE TO RAIN BY MID MORNING ON MONDAY. A
  BRIEF PERIOD OF FREEZING RAIN IS POSSIBLE BEFORE THE CHANGEOVER
  TO RAIN OCCURS.

* SNOW ACCUMULATIONS...GENERALLY 3 TO 6 INCHES OF TOTAL SNOWFALL
  IS EXPECTED THROUGH MID MORNING MONDAY WITH LITTLE IF ANY ICE
  ACCUMULATION EXPECTED.

* IMPACTS...SNOWFALL RATES OF 1 INCH PER HOUR OR MORE WILL OCCUR
  AT TIMES THIS AFTERNOON AND EVENING. THIS WILL CAUSE TRAVEL
  CONDITIONS TO DETERIORATE QUICKLY ONCE THE SNOW BEGINS...WITH
  POOR TRAVEL CONDITIONS LIKELY CONTINUING THROUGH THE MONDAY
  MORNING COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

KYZ044-051-052-104-150500-
/O.CON.KJKL.WW.Y.0008.000000T0000Z-160215T1500Z/
FLEMING-BATH-ROWAN-ELLIOTT-
INCLUDING THE CITIES OF...FLEMINGSBURG...OWINGSVILLE...MOREHEAD...
SANDY HOOK
337 PM EST SUN FEB 14 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* TIMING...SNOW WILL FALL HEAVILY AT TIMES THIS EVENING AND
  OVERNIGHT...THEN CHANGE TO RAIN BY MID MORNING ON MONDAY. A
  BRIEF PERIOD FREEZING RAIN IS POSSIBLE BEFORE THE CHANGEOVER TO
  RAIN OCCURS.

* SNOW ACCUMULATIONS...GENERALLY 2 TO 5 INCHES OF TOTAL SNOWFALL
  IS EXPECTED THROUGH MID MORNING MONDAY. LITTLE IF ANY ICE
  ACCUMULATION IS EXPECTED.

* IMPACTS...TRAVEL CONDITIONS WILL BE AFFECTED AS ROADS BECOME
  SNOW COVERED AND SLIPPERY WITH POOR TRAVEL CONDITIONS LIKELY
  CONTINUING THROUGH THE MONDAY MORNING COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

ABE
779 
WWUS43 KJKL 150021
WSWJKL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
721 PM EST SUN FEB 14 2016


KYZ044-051-052-104-150500-
/O.UPG.KJKL.WW.Y.0008.000000T0000Z-160215T1500Z/
/O.EXA.KJKL.WS.W.0003.000000T0000Z-160215T1500Z/
FLEMING-BATH-ROWAN-ELLIOTT-
INCLUDING THE CITIES OF...FLEMINGSBURG...OWINGSVILLE...MOREHEAD...
SANDY HOOK
721 PM EST SUN FEB 14 2016

...WINTER STORM WARNING IN EFFECT UNTIL 10 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 10 AM EST
MONDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* TIMING...SNOW WILL FALL HEAVILY AT TIMES THIS EVENING AND TAPER
  OFF OVERNIGHT. RAIN IS THEN EXPECTED TO DEVELOP ON MONDAY.

* TOTAL SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED.

* SNOWFALL RATES OF 1 INCH PER HOUR OR MORE WILL OCCUR AT TIMES
  THIS EVENING. THIS WILL CAUSE VERY POOR TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE SIGNIFICANT TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

KYZ050-058>060-068-069-079-080-083>088-106>120-150500-
/O.CON.KJKL.WS.W.0003.000000T0000Z-160215T1500Z/
MONTGOMERY-ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-
LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-MORGAN-JOHNSON-
WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-
LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...CAMARGO...JEFFERSONVILLE...
MOUNT STERLING...IRVINE...RAVENNA...CLAY CITY...STANTON...
FRENCHBURG...BRODHEAD...MOUNT VERNON...MCKEE...ANNVILLE...
BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...
INEZ...COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
721 PM EST SUN FEB 14 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* SNOW WILL FALL HEAVILY AT TIMES THIS EVENING...AND THEN TAPER
  OFF OVERNIGHT. A BRIEF PERIOD OF FREEZING RAIN OR SLEET IS
  POSSIBLE THIS EVENING NEAR THE TENNESSEE BORDER. RAIN WILL
  DEVELOP DURING THE DAY ON MONDAY.

* TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED. ICE AND
  SLEET ACCUMULATIONS SHOULD BE NEGLIGIBLE. 

* SNOWFALL RATES OF 1 INCH PER HOUR OR MORE WILL OCCUR AT TIMES
  THIS EVENING. THIS WILL CAUSE VERY POOR TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE SIGNIFICANT TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

ABE/HAL
571 
WWUS43 KJKL 150542
WSWJKL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
1242 AM EST MON FEB 15 2016

KYZ068-069-079-080-083>088-107>120-151100-
/O.CON.KJKL.WS.W.0003.000000T0000Z-160215T1500Z/
ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-
BELL-HARLAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...BRODHEAD...MOUNT VERNON...MCKEE...
ANNVILLE...BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...
BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...
HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...
COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
1242 AM EST MON FEB 15 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* SNOW WILL DIMINISH IN INTENSITY OVERNIGHT. IT MAY MIX WITH SLEET
  OR FREEZING RAIN EARLY MONDAY MORNING. THE PRECIPITATION SHOULD
  MIX WITH OR CHANGE TO RAIN LATER ON MONDAY MORNING...WITH
  ACCUMULATING SNOW AND ICE ENDING.

* TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED. ICE 
  AND SLEET ACCUMULATIONS SHOULD BE NEGLIGIBLE. 

* MANY ROADS AND WALKWAYS WILL CONTINUE TO BE SLICK AND
  HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE SIGNIFICANT TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

KYZ044-050>052-058>060-104-106-151100-
/O.CON.KJKL.WS.W.0003.000000T0000Z-160215T1500Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ELLIOTT-
MORGAN-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...
SANDY HOOK...WEST LIBERTY
1242 AM EST MON FEB 15 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* SIGNIFICANT SNOW HAS ENDED. THERE IS A CHANCE OF FREEZING
  DRIZZLE AT TIMES OVERNIGHT AND INTO MONDAY MORNING.

* A TRACE OF ICE GLAZE IS POSSIBLE.

* MANY ROADS AND WALKWAYS WILL REMAIN SLICK DUE TO PRIOR SNOWFALL
  AND THE POSSIBILITY OF FREEZING DRIZZLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE SIGNIFICANT TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS...AND USE CAUTION WHILE DRIVING.

&&

$$

ABE/HAL
123 
WWUS43 KJKL 150917
WSWJKL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
417 AM EST MON FEB 15 2016

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-151600-
/O.CAN.KJKL.WS.W.0003.000000T0000Z-160215T1500Z/
/O.NEW.KJKL.WW.Y.0009.160215T0917Z-160215T1600Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
417 AM EST MON FEB 15 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST THIS
MORNING...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WINTER
WEATHER ADVISORY FOR A WINTRY MIX OF LIGHT SNOW...SLEET...FREEZING
RAIN AND FREEZING DRIZZLE...WHICH IS IN EFFECT UNTIL 11 AM EST
THIS MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED.

* EXPECT A WINTRY MIX TO CONTINUE...CHANGING TO RAIN AROUND 11
  AM.

* SNOW ACCUMULATIONS OF A DUSTING TO ONE HALF OF INCH OF SNOW AND
  ICE ACCUMULATIONS OF A LIGHT GLAZE ARE ANTICIPATED.

* PLAN ON SLIPPERY OR SNOW COVERED ROAD ROADS AND WALKING
  SURFACES...DURING THE MORNING COMMUTE. VISIBILITIES MAY BE
  REDUCED AT TIMES BY THE FALLING WINTRY MIX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF MIXED SNOW...SLEET...
AND FREEZING DRIZZLE AND FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE
CAUTION WHILE DRIVING.

$$

DJ/JP

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this winter storm warning went out at Feb 14, 1:07 AM EST, 3 hours 26 minutes earlier.

Area forecast discussion, Feb 14, 1:07 AM EST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
107 AM EST SUN FEB 14 2016

.UPDATE...
ISSUED AT 107 AM EST SUN FEB 14 2016

PREVIOUS FORECAST CONTINUES TO HAVE A GOOD HOLD ON THIS AFTERNOON
AND TONIGHT/S SNOWFALL. SINGLE DIGIT TEMPERATURES CONTINUE TO BE
IN THE OFFING FOR LATER THIS MORNING WITH WIND CHILLS IN THE
SINGLE DIGITS AND EVEN PUSHING ZERO.

UPDATE ISSUED AT 1120 PM EST SAT FEB 13 2016

WITH THE 00Z MODEL RUNS COMING IN THIS EVENING...HAVE UPDATED THE
FORECAST WITH THE LATEST DATA. WARMER AIR MOVING IN A BIT QUICKER
SUNDAY NIGHT WILL CHANGE THE SNOW OVER TO RAIN A BIT QUICKER. SO
HAVE UPDATED THE FORECAST TO INPUT A NONDIURNAL TREND INTO THE
FORECAST SUNDAY NIGHT. THIS DOES IMPACT SNOW TOTALS A BIT BUT
STILL EXPECTING THE 3 TO 5 INCHES OVER A GREATER THAN 12 HOUR
PERIOD. HOWEVER...THE MOST RECENT RUNS OF THE GFS AND NAM HAVE
HINTED AT A BAND DEVELOPING BETWEEN THE MOUNTAIN AND HAL ROGERS
PARKWAYS. INTENSIFICATION OF THIS AREA MAY BE ENOUGH TO PUT DOWN A
SIGNIFICANT AMOUNT OF SNOW BEFORE THE PRECIP CHANGES OVER TO RAIN.
THE OTHER CONCEPT IS THE HIGHER TERRAIN TO THE SOUTHEAST WHERE
TEMPS WILL BE LOW ENOUGH FOR A LATER CHANGE OVER TO SNOW BUT
TAKING THE BANDED PRECIP LONGER TO DEVELOP THERE. THE UNCERTAINTY
OF TWO FACTORS MAKE CONFIDENCE LOW ENOUGH TO CONTINUE WITH THE
ADVISORY. A NEW ZFP HAS BEEN SENT OUT WITH THIS UPDATE.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 342 PM EST SAT FEB 13 2016

AS HIGH PRESSURE MOVED INTO THE REGION FROM THE NW TODAY...MUCH OF
EASTERN KY EXPERIENCED NW FLOW...ENHANCED IN THE MID AND UPPER
LEVELS BY A STRONG UPPER LEVEL TROUGHING PATTERN. THIS NW FLOW
ALLOWED MOISTURE FROM LAKE MICHIGAN TO FLOW AS FAR SOUTH AS EASTERN
KY...AND RESULTED IN SCATTERED PATCHES OF SNOW FLURRIES THROUGHOUT
THE DAY...ESPECIALLY ACROSS THE NORTHERN AND FAR EASTERN CWA. AS
HIGH PRESSURE SETTLES IN CLOSER TO THE REGION THIS AFTERNOON...WINDS
WILL CONTINUE TO LIGHTEN AND PREVENT BEST MOISTURE FROM PROTRUDING
SO FAR SOUTHWARD INTO THE OHIO VALLEY...CUTTING OFF ANY FURTHER
FLURRY ACTIVITY. OTHERWISE...WITH HIGH PRESSURE PASSING OVERHEAD
OVERNIGHT...THE MAIN ELEMENT OF CONCERN WILL BE TEMPERATURES.

STRONG NW TO SE FLOW IN THE MID AND UPPER LEVELS WILL CONTINUE TO
PULL DRIER BUT MUCH COLDER ARCTIC AIR INTO THE REGION. WITH MOSTLY
CLEAR TO PARTLY CLOUDY SKIES EXPECTED THROUGH THE FIRST PART OF THE
NIGHT...STRONG SUBSIDENCE WILL FORM...AND MAXIMUM RADIATIONAL
COOLING WILL ENSUE. IT IS LIKELY THAT MANY OF THE DEEPER VALLEYS
WILL SEE SINGLE DIGIT TEMPERATURES BY DAWN ON SUNDAY...WHILE MOST OF
THE RIDGES WILL BE LUCKY TO SEE THE TEENS. THIS COUPLED WITH LIGHT
WINDS COULD RESULT IN WIND CHILLS AROUND 0 OR EVEN SEVERAL DEGREES
BELOW IN SOME LOCATIONS.

BEHIND THE EXITING HIGH PRESSURE ON SUNDAY...WINDS WILL BECOME MORE
SOUTHERLY...WITH TEMPERATURES RISING BACK INTO THE MID 20S TO LOW
30S. MEANWHILE...AN UPPER LEVEL WAVE WILL BEGIN STRENGTHENING ACROSS
THE UPPER MIDWEST...MOVING EASTWARD TOWARDS THE MISSISSIPPI RIVER
VALLEY DURING THE DAY. VEERING SURFACE WINDS IN WAKE OF THE
DEPARTING RIDGE WILL USHER IN WARMER AIR ALOFT LATER TONIGHT INTO
SUNDAY. THIS WILL HELP DRAW A STREAM OF GULF MOISTURE NORTH AHEAD OF
THIS UPPER DISTURBANCE. TOP-DOWN MOISTENING WILL LEAD TO INCREASING
HIGH-MID CLOUD COVER FROM LATE TONIGHT THROUGH THE DAY
SUNDAY...BEFORE LOW CLOUDS AND RESULTING SNOW COMMENCES SUNDAY
AFTERNOON.

AS TEMPERATURES FALL SEVERAL DEGREES SUNDAY NIGHT...WE CAN PRETTY
MUCH ENSURE THAT ALL PRECIPITATION BETWEEN SUNDAY AFTERNOON AND
MONDAY MORNING WILL FALL IN THE FORM OF SNOW. THE NAM CONTINUES TO
BE THE MOST AGGRESSIVE ON TIMING...AND THE OUTLIER AS SUCH...SO
TRENDED MORE TOWARDS A ECMWF AND GFS SOLUTION FOR BOTH TIMING AND
SNOW RATIOS. GENERALLY AGREED WITH WPC QPF GUIDANCE...WHICH WHEN
PAIRED WITH FORECASTED SNOW RATIOS...RESULTED IN TOTAL SNOWFALL
ACROSS THE REGION BETWEEN SUNDAY AFTERNOON AND MONDAY MORNING IN THE
2.5 TO 4.5 RANGE. DUE TO THE ELONGATED NEARLY 24 HOUR TIME PERIOD OF
SNOW...THIS ONLY FALLS INTO ADVISORY CRITERIA. AFTER SOME GOOD
COLLABORATION WITH NEIGHBORING OFFICES...WE DECIDED TO HOIST OUR
ADVISORY WITH A START TIME OF 18Z SUNDAY...AND ENDING 15Z MONDAY.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 350 PM EST SAT FEB 13 2016

WAVE RESPONSIBLE FOR THE SYSTEM ON MONDAY HAS JUST MOVED ONSHORE
AND SHOULD BE SAMPLED BETTER BY OUR UPPER AIR NETWORK THIS EVENING
FOR THE 00Z MODELS. IN THE MEANTIME...WE ARE STILL DEALING WITH
SOME MODEL DISCREPANCIES...AND WILL STAY CLOSE TO A BLENDED
APPROACH AS POSSIBLE TO HEDGE FROM THE VARIOUS SOLUTIONS. AS IT
STANDS NOW...LOOKS LIKE A SNOW SHOULD TRANSITION OVER TO RAIN
MONDAY MORNING AS A SOMEWHAT DEEP WEDGE OF WARM AIR SPREADS
NORTHWARD MONDAY MORNING ACROSS EASTERN KENTUCKY. WHERE THE MODELS
DIFFER, IS HOW WRAPPED UP THE SYSTEM GETS AND THUS HOW FAR NORTH
THE WARM AIR CAN MAKE IT. FOR NOW...OPTING TO GO WITH THE RAIN FOR
MUCH OF THE DAY MONDAY. IT DOES APPEAR AS MOISTURE PULLS OUT
MONDAY NIGHT...WE MAY SEE SNOW MIX BACK IN OR COMPLETELY CHANGE
BACK OVER. HOWEVER...MODELS ARE SUGGESTING A FASTER END TO THE
PRECIPITATION MONDAY NIGHT...SO ANY ACCUMULATIONS MAY BE MORE
LIMITED. THE BRIEF LULL WILL BE SHORT INTO TUESDAY AS ANOTHER
CLIPPER DIVES SOUTH ACROSS THE AREA. RIGHT NOW...MODELS ARE
FAVORING A MORE NORTHERN TRACK...WHICH WOULD KEEP ALL
PRECIPITATION PRIMARILY RAIN AT THE ONSET TUESDAY
AFTERNOON/EVENING. AS THE SYSTEM PASSES BY...COLD AIR WILL SPREAD
BACK IN AND WE MAY SEE A CHANGEOVER TO SNOW WITH SOME VERY LIGHT
ACCUMULATIONS POSSIBLE. MUCH LIKE THE PAST FEW SYSTEMS...LIGHT
FLURRIES/SNOW SHOWERS COULD LINGER WELL INTO WEDNESDAY BEFORE
DISSIPATING. FINALLY WE SHOULD DRY OUT HEADING INTO THURSDAY AND
FRIDAY AS HEIGHTS START TO BUILD OVER THE REGION. THIS WILL YIELD
A MORE SIGNIFICANT WARM UP AS WE HEAD INTO THE LATE WEEK PERIOD.
ANOTHER SYSTEM MAY PUSH ACROSS THE AREA LATE FRIDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 107 AM EST SUN FEB 14 2016

VFR CONDITIONS WILL CONTINUE THROUGH THIS MORNING INTO EARLY THIS
AFTERNOON BEFORE LIGHT SNOW MOVES IN. MVFR CEILINGS/VISIBILITIES WILL
ENSUE FROM EARLY-MID AFTERNOON THROUGH SUNDAY EVENING.
HOWEVER...IFR AND EVEN LIFR CEILINGS/VISIBILITIES WILL CERTAINLY
BE A LIKELIHOOD COME SUNDAY EVENING AND NIGHT. WILL BETTER REFINE
TIMING ON THIS BEFORE INSERTING INTO THE FORECAST. WINDS SHOULD
REMAIN NEAR 5-10 KNOTS WHILE VEERING EAST AND SOUTHEASTERLY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 10 AM EST
MONDAY FOR KYZ044-050>052-058>060-068-069-079-080-083>088-104-
106>120.

&&

UPDATE...SHALLENBERGER/GUSEMAN
SHORT TERM...JMW
LONG TERM...KAS
AVIATION...GUSEMAN
Hazardous weather outlook, Feb 13, 2:46 PM EST, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
246 PM EST SAT FEB 13 2016

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-142300-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
246 PM EST SAT FEB 13 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 10 AM
EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

AN ARCTIC AIRMASS WILL BRING SINGLE DIGIT AIR TEMPERATURES TO MUCH
OF EASTERN KENTUCKY LATE TONIGHT AND NEAR DAWN SUNDAY...ESPECIALLY
IN THE DEEPER VALLEYS. FURTHERMORE...MANY LOCATIONS COULD SEE WIND
CHILLS NEAR OR EVEN SLIGHTLY BELOW ZERO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

BITTERLY COLD TEMPERATURES AND WIND CHILLS IN THE SINGLE DIGITS
WILL CONTINUE THROUGH SUNDAY MORNING.

SNOW IS EXPECTED SUNDAY AFTERNOON THROUGH MONDAY MORNING...WITH
SNOW ACCUMULATIONS OF GENERALLY 3 TO 5 INCHES ANTICIPATED. SEE THE
LATEST WINTER WEATHER ADVISORY FOR MORE DETAILS. SNOW WILL
TRANSITION TO ALL RAIN DURING THE DAY MONDAY...HOWEVER THERE IS
STILL SOME CONCERN THAT SOME SNOW MAY MIX BACK IN MONDAY NIGHT
BEFORE THE SYSTEM TAPERS OFF.

SNOW CHANCES WILL RETURN TUESDAY NIGHT THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JMW

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 4:12 PM ESTFlood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more39 hr

Nearby

Winter Storm Warnings in Kentucky, 2016Every winter storm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.